# SDR GTIA2023013036922

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 2,487 hours, 1,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS STRONG ACRILIC OR GLUE SMELL IN FLIGHT FROM AIR VENTS IN ROW 6-6 DEF SIDE DURING CRUISE .OPENED ALL VENTS AND HELPED OUT STILL QUITE STRONG .-PERFORMED TSM 05-50-00 RAN ENG 1&2  IAW AMM 71-00-00 APU IAW AMM 49-00-00 AND PACKS 1&2 IAW AMM 21-00-00 COULD NOT REPLICATE SMELL A/C OK FOR SERVICE
